Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Determinateness and continuity


Author: Andreas Blass
Journal: Proc. Amer. Math. Soc. 37 (1973), 572-574
MSC: Primary 02K10; Secondary 26A15, 90D05
MathSciNet review: 0485364
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The axiom of determinateness is equivalent to the statement that, for every binary relation on the Cantor set, either the converse or the complement of the relation includes the graph of a continuous map of the Cantor set into itself.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02K10, 26A15, 90D05

Retrieve articles in all journals with MSC: 02K10, 26A15, 90D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0485364-9
PII: S 0002-9939(1973)0485364-9
Article copyright: © Copyright 1973 American Mathematical Society